EconPapers    
Economics at your fingertips  
 

Rational Expectations Business Cycles in Search Equilibrium: A Correction

Peter Diamond and Drew Fudenberg

Scholarly Articles from Harvard University Department of Economics

Abstract: Presents a correction to an article on rational expectations in business cycles.

Date: 1991
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Published in Journal of Political Economy

Downloads: (external link)
http://dash.harvard.edu/bitstream/handle/1/3190370 ... tionalcorrection.pdf (application/pdf)

Related works:
Journal Article: Rational Expectations Business Cycles in Search Equilibrium: A Correction (1991) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hrv:faseco:3190370

Access Statistics for this paper

More papers in Scholarly Articles from Harvard University Department of Economics Contact information at EDIRC.
Bibliographic data for series maintained by Office for Scholarly Communication ().

 
Page updated 2025-03-30
Handle: RePEc:hrv:faseco:3190370